The covariance extension equation revisited
2005 (English)In: Proceedings of the 44th IEEE Conference on Decision and Control, and the European Control Conference, CDC-ECC '05, 2005, 7924-7930 p.Conference paper (Refereed)
In this paper we study the steady state form of a discrete-time matrix Riccati-type equation, connected to the rational covariance extension problem and to the partial stochastic realization problem. This equation, however, is non-standard in that it lacks the usual kind of definiteness properties which underlie the solvability of the standard Riccati equation. Nonetheless, we prove the existence and uniqueness of a positive semidefinite solution. We also show that this equation has the proper geometric attributes to be solvable by homotopy continuation methods, which we illustrate in several examples.
Place, publisher, year, edition, pages
2005. 7924-7930 p.
, IEEE CONFERENCE ON DECISION AND CONTROL - PROCEEDINGS, ISSN 0191-2216
Matrix algebra, Problem solving, Random processes, Riccati equations, Covariance extension equation, Homotopy continuation methods, Partial stochastic realization, Discrete time control systems
IdentifiersURN: urn:nbn:se:kth:diva-156302DOI: 10.1109/CDC.2005.1583443ISI: 000240653707097ScopusID: 2-s2.0-33847215876ISBN: 0780395689ISBN: 9780780395688OAI: oai:DiVA.org:kth-156302DiVA: diva2:766591
44th IEEE Conference on Decision and Control, and the European Control Conference, CDC-ECC '05, 12 December 2005 through 15 December 2005, Seville, Spain
QC 201411272014-11-272014-11-262014-11-27Bibliographically approved